MAUDE Adverse Event Report: LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS

LDR MEDICAL MOBI-C IMPLANT "M" STANDARD 15X15 H5 US; MOBI-C CERVICAL DISC PROSTHESIS
Catalog Number MB3555
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code Pain (1994)
Date of Event 08/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery was performed to remove two mobi-c implants and convert to a fusion.The patient's radicular symptoms returned and the revising surgeon felt the implants were improperly sized and implanted, and the levels were not fully decompressed.The mobi-c devices were installed approximately four years ago.This is report two of two for this event.
 
Additional Manufacturer Narrative
Current information is insufficient to permit a valid conclusion about the cause of this event.A follow up report will be sent upon completion of the device evaluation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H3: "device evaluation anticipated, but not yet begun (02)" no longer applies but cannot be removed.H6 additional investigation type code: 4110.Corrections in h3.Additional information in d4: expiration date and udi number, h4, and h6: component, investigation type, findings, and conclusions.Inspection: all four endplates showed evidence of iatrogenic damage.The polyethylene inserts showed machining marks, burnishing, pitting, and multidirectional scratches.Both polyethylene inserts had evidence of cutout deformation.Stage iii analysis was conducted to assess the condition of the polyethylene inserts.Stage iii analysis found a low (oi <1) and moderate to severe oxidation (1 = oi = 3) of the inserts at the tab and dome regions.The mechanical properties were consistent with the level of oxidation.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left zimvie¿s control.Potential root cause: a definitive root cause cannot be determined with the information provided.This event could possibly be attributed to unknown surgical or patient factors.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.Reference report 3004788213-2023-00075.

Brand Name
MOBI-C IMPLANT "M" STANDARD 15X15 H5 US
Common Device Name
MOBI-C CERVICAL DISC PROSTHESIS
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17715416
Report Number3004788213-2023-00076
Device Sequence Number11319326
Product Code MJO
UDI-Device Identifier03662663000062
UDI-Public(01)03662663000062(17)231201(10)5325819
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P110009
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue NumberMB3555
Device Lot Number5325819
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/23/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age37 YR
Patient SexMale
Patient EthnicityNon Hispanic